MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. ELEVATE¿ SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. ELEVATE¿ SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number NAV2132
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a inserter used for transforaminal lumbar interbody fusion (tlif) therapy.It was reported that the inserter was broken.There was no patient involvement reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis #(b)(4):product: nav2132, lot: dn18m001 visual examination revealed the elevate inserter has broken at the inner threaded ring where the shaft and handle interface.The break has occurred at the locking tab cutouts.Microscopic examination of the fracture surface indicates a brittle fracture.The fracture appears to have occurred from the material attempting to shift during compression.This is consistent with the instrument being struck from the back side.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ELEVATE¿ SPINAL SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24186214
Report Number3003120897-2026-00128
Device Sequence Number18136541
Product Code OLO
UDI-Device Identifier00643169771000
UDI-Public(01)00643169771000(11)190116(10)DN18M001
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K163581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAV2132
Device Catalogue NumberNAV2132
Device Lot NumberDN18M001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown